# SDR USAA2010120692871

- Difficulty date: December 5, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 41,570 hours, 15,511 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 2115
- Condition: Faulty
- Location: Cabin
- Part time: 38,069 hours, 14,315 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 148 - PHX - EEL - EMERGENCY LIGHTS FLASHED FOR APPROX 5 MINUTES ON DESCENT.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY POWER SUPPLY UNIT 11WL AIRCRAFT LEFT IAW AIRBUS MAINTENANCE MANUAL 33-51-38-400-001.
